# SDR SWAA2024011626184

- Difficulty date: November 30, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 37,321 hours, 17,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LENS ON CEILING PANEL PASSENGER CABIN 1EA 2023-751388<[01] REPLACED EMERGENCY EXIT LENS ON CEILING PANEL PASSENGER CABIN 1EA IAW B737-800 AMM 33-51-01-960-801 STEP 3.C ITEM (10);[02] REPLACED EMERGENCY EXIT LENS ON CEILING PANEL PASSENGER CABIN 1EA IAW B737-800 AMM 33-51-01-960-801 STEP 3.C ITEM (10)
